Compares to Excedrin - Pain Reliever Extra Strength - Box of 50

Product Description

Active Ingredients* (in each caplet)

Acetaminophen 250 mg - pain reliever

Aspirin (NSAID) 250 mg - pain reliever

Caffeine 65 mg - pain reliever aid

*Compares to Excedrin Extra Strength

To be used for temporary relief of minor aches and pains due to:

  • headaches
  • a cold
  • arthritis
  • muscular aches
  • toothache
  • premenstrual & menstrual cramps

Quantity

Disclaimer: This product may be substituted with another brand if not in stock.